# SDR NACA2017022700011

- Difficulty date: February 26, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 76,881 hours, 60,175 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP, NR 1 CARRIAGE SPINDLE CORRODED.  THE CARRIAGE WAS REPLACED IAW MM 27-51-81, REV 123.
